# SDR 08FDEA04630

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 25FX12531
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LOBE INTERIOR STATION 760 RIGHT, BELOW WINDOW AT DOOR CUTOUT, CILL LINER ATTACH BRACKET IS CRACKED.  REMOVED CRACKED BRACKET VERIFIED MATERIAL FOR BRACKET AND FABRICATED NEW BRACKET.   TREATED AND PRIMED INSTALLED NEW BRACKET IDENTIFIED P/N ON BRACKET IN REF TO GMM 7-0-1000 PG 2 SRM 51-30-2 PG 1-13 AND DWG BY 25FX1432.  THIS IS CLASSIFIED AS A MINOR REPAIR.
